# SDR VNAA0206018

- Difficulty date: June 25, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,350 hours, 15,079 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Condition: Failed
- Component: Generator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND ENGINE CONTROL UNIT AND GENERATOR FAIL INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGES CLEARED.  FLIGHT 4019 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED PIT WITH NO FURTHER INCIDENTS.
